Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Vascular in the legs?
Sep 1, 2008

I was diagnosed 10 years ago (66yo) Started HAART(Sustiva/Combivir) am now on Atripla. Have had no O.R.'s.- Blood looks great. Basically feel I'm one lucky guy. Noticed something peculiar going on 'Vascular' - especially with my really veiny legs? I have read nothing on this. What's up with this. Is it the Meds, HIV or old age?

Response from Mr. Vergel

Age can cause loss of fat under the skin. Also, increased vein size (venamegaly) has been observed in HIV positive people. Atripla showed an incidence of fat loss under the skin (205 or more from baseline) of about 12% in a recent study, which is much lower than the incidence of lipoatrophy observed with HIV drugs like Zerit or AZT.



Previous
Anabolic steroids
Next
Weight and strenght gaining

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement